# SDR SIMA200328202

- Difficulty date: October 7, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ILE - FLT 3412 - CREW ABORTED TAKEOFF DUE TO LOUD BANG COMING FROM THE NR 2 ENGINE ACCOMPANIED WITH DIRECTIONAL CONTROL PROBLEM.  AFTER STOP ON RUNWAY OIL PRESSURE LIGHT CAME ON AND ITT WENT TO 1215 DEGREES.  AFTER DEPLANING, THE RIGHT PROPELLER WAS FOUND TO BE SEIZED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  THE FDR RIGHT MAIN BATTERY, AND RIGHT ENGINE FIRE BOTTLE WERE ALSO REPLACED.  (M)
